# SDR REXA2024121001570

- Difficulty date: December 4, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 34,458 hours, 24,999 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-53-044 REVISION G, DATED JUL05/2022 FOUND FITTINGS AT STR12A LH AND RH SIDES PN CC670-33563-001SB AND CC670-33562-001SB CANNOT BE INSTALLED AS DESCRIBED IN SERVICE BULLETIN DUE TO AIRCRAFT EXISTING FASTENER PITCH COMPLIED WITH MHIRJ REO 690-53-11-1896 REV-- DATED 2024-12--08
